# SDR REXA96034

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Det
- Condition: Shorted
- Location: Lt Engine
- Component: 004WS00
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT CHIP LIGHT ON (ENGINE) AND BYTE LIGHT ILLUMINATED.  VISUALLY INSPECTED LEFT ENGINE CHIP DETECTOR.  NO CHIPS NOTED.  REPLACED WEU.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SVC.  (M)
